Reference Type | Journal (article/letter/editorial) |
---|
Title | The magnetotelluric impedance tensor through Clifford algebras: part II — a constrained stochastic heuristic method for recovering the magnetotelluric regional impedance tensor in 2D/3D case |
---|
Journal | Geophysical Prospecting |
---|
Authors | Romero‐Ruiz, Ivan | Author |
---|
Pous, Jaume | Author |
Year | 2019 (March) | Volume | 67 |
---|
Issue | 3 |
---|
Publisher | Wiley |
---|
DOI | doi:10.1111/1365-2478.12739Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 992070 | Long-form Identifier | mindat:1:5:992070:9 |
---|
|
GUID | 0 |
---|
Full Reference | Romero‐Ruiz, Ivan, Pous, Jaume (2019) The magnetotelluric impedance tensor through Clifford algebras: part II — a constrained stochastic heuristic method for recovering the magnetotelluric regional impedance tensor in 2D/3D case. Geophysical Prospecting, 67 (3) 670-695 doi:10.1111/1365-2478.12739 |
---|
Plain Text | Romero‐Ruiz, Ivan, Pous, Jaume (2019) The magnetotelluric impedance tensor through Clifford algebras: part II — a constrained stochastic heuristic method for recovering the magnetotelluric regional impedance tensor in 2D/3D case. Geophysical Prospecting, 67 (3) 670-695 doi:10.1111/1365-2478.12739 |
---|
In | (2019, March) Geophysical Prospecting Vol. 67 (3) Wiley |
---|
These are possibly similar items as determined by title/reference text matching only.